RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2019, Volume 305, Pages 148–161 (Mi tm4015)  

Density of Roots of the Yamada Polynomial of Spatial Graphs

Miaowang Lia, Fengchun Leia, Fengling Lia, Andrei Yu. Vesninb

a School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, P.R. China
b Regional Scientific and Educational Mathematical Center, Tomsk State University, pr. Lenina 36, Tomsk, 634050 Russia

Abstract: We recall the construction and survey the properties of the Yamada polynomial of spatial graphs and present formulas for the Yamada polynomial of some classes of graphs. Then we construct an infinite family of spatial graphs for which the roots of the Yamada polynomials are dense in the complex plane.

Funding Agency Grant Number
National Natural Science Foundation of China 11431009
11671064
11471151
Ministry of Science and Higher Education of the Russian Federation 1.13557.2019/13.1
The work was supported in part by the National Natural Science Foundation of China (project nos. 11431009 (F. Lei) and 11671064, 11471151 (F. Li)). The research of A. Yu. Vesnin was performed within the framework of the state assignment of the Ministry of Education and Science of Russia (project no. 1.13557.2019/13.1).


DOI: https://doi.org/10.4213/tm4015

Full text: PDF file (271 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 305, 135–148

Bibliographic databases:

UDC: 515.162
MSC: Primary 57M15; Secondary 05C31
Received: September 3, 2018
Revised: January 26, 2019
Accepted: March 18, 2019

Citation: Miaowang Li, Fengchun Lei, Fengling Li, Andrei Yu. Vesnin, “Density of Roots of the Yamada Polynomial of Spatial Graphs”, Algebraic topology, combinatorics, and mathematical physics, Collected papers. Dedicated to Victor Matveevich Buchstaber, Corresponding Member of the Russian Academy of Sciences, on the occasion of his 75th birthday, Tr. Mat. Inst. Steklova, 305, Steklov Math. Inst. RAS, Moscow, 2019, 148–161; Proc. Steklov Inst. Math., 305 (2019), 135–148

Citation in format AMSBIB
\Bibitem{LiLeiLi19}
\by Miaowang~Li, Fengchun~Lei, Fengling~Li, Andrei~Yu.~Vesnin
\paper Density of Roots of the Yamada Polynomial of Spatial Graphs
\inbook Algebraic topology, combinatorics, and mathematical physics
\bookinfo Collected papers. Dedicated to Victor Matveevich Buchstaber, Corresponding Member of the Russian Academy of Sciences, on the occasion of his 75th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2019
\vol 305
\pages 148--161
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4015}
\crossref{https://doi.org/10.4213/tm4015}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 305
\pages 135--148
\crossref{https://doi.org/10.1134/S0081543819030076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000491421700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85073502450}


Linking options:
  • http://mi.mathnet.ru/eng/tm4015
  • https://doi.org/10.4213/tm4015
  • http://mi.mathnet.ru/eng/tm/v305/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:60
    References:3
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019